# SDR SWI2025F00794

- Difficulty date: April 6, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 43,393 hours, 29,341 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL IS CORRODED FS280 Â€“ 319  (C-CHECK RO 06/29/2025)REPAIRED RH FLOOR SILL CORROSION AT FS280-FS319 REF CRJ 900 SRM TASK 51-40-06-001-001-A01 , CRJ 900 SRM TASK 51-42-21-001-001-A01 , CRJ 900 SRM TASK 51-42-06-001-001-A01 , CRJ 900 SRM TASK 51-42-13-001-001-A01 ,  CRJ900 SRM 51-45-00-001-001-A01, AND BOMBARDIER DWG SH690-32170 REV. AD. COMPLIED WITH 51-900-1002-SKY.ALL CHECKS GOOD AT THIS TIME.
